# SDR AALA202202243463

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737*
- Aircraft serial: 29537
- Aircraft time: 60,577 hours, 25,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BELOW ARMREST AT SEAT 8C IS BROKEN. SECURED LOOSE SEAT MOUNTED EMERGENCY LIGHT AT SEAT 8C PER AMM 33-51-11.
